# SDR SWAA2025032106557

- Difficulty date: March 18, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 17,573 hours, 8,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT EMERGENCY FLASHLIGHT INOP <[01]. REPLACED AFT LH O/B EMERGENCY FLASHLIGHT AND BATTERY ASSY AND OPS CHECKED GOOD IAW MM 25-64-00.
